Finite Homogeneous Metric Spaces

V. N. Berestovskii, Yu G. Nikonorov

Результат исследования: Научные публикации в периодических изданияхстатья

Аннотация

The authors study the class of finite homogeneous metric spaces and some of its important subclasses that have natural definitions in terms of the metrics and well-studied analogs in the class of Riemannian manifolds. The relationships between these classes are explored. The examples of the corresponding spaces are built, some of which are the vertex sets of the special convex polytopes in Euclidean space. We describe the classes on using the language of graph theory, which enables us to provide some examples of finite metric spaces with unusual properties. Several unsolved problems are posed.

Язык оригиналаанглийский
Страницы (с-по)757-773
Число страниц17
ЖурналSiberian Mathematical Journal
Том60
Номер выпуска5
DOI
СостояниеОпубликовано - 1 сен 2019

Fingerprint Подробные сведения о темах исследования «Finite Homogeneous Metric Spaces». Вместе они формируют уникальный семантический отпечаток (fingerprint).

  • Цитировать

    Berestovskii, V. N., & Nikonorov, Y. G. (2019). Finite Homogeneous Metric Spaces. Siberian Mathematical Journal, 60(5), 757-773. https://doi.org/10.1134/S0037446619050021